Prozac is not taking care of depression after 8 weeks and dosage increase to 40 mg.-itching of arms now a problem too, how do I taper to get on the Lexapro the Dr. want me to try??
31 Jul 2010
I would first contact your doctor and let him/her know that you are experiencing itching. Itching can be a sign of a drug reaction and can be very dangerous, it is possible that you are allergic to this med and when you increased the dosage to 40 mg the allergy was made worse. I would call the doc right away, don't wait the weekend! Call the emergency line for your doc. Plus, this will get your doc on the phone asap so you can have a chance to ask your titration question. This question can not be properly answered by ANYONE who who does not have your psychological history and I assume your psych has this, so call them up and get the titration schedule and the answer about the allergy concern all in one shot. Use the allergy concern, if necessary to push the doc into creating the Prozac taper to Lexapro plan. I do question why your doctor did not just provide you with this info.
in the first place, I assume he/she knew you were on the Prozac and should have told you how to make the change to Lexapro. This should have Included a complete treatment plan customized for you based on your psych history and any other meds you may be taking. Demand these answers, you pay your doc's salary so make them work, you deserve their best. Best of luck, I hope this helps some:-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is anyone taking lexapro for PTSD and or anxiety/depression? Is it working, when did it start to work and at what dosage? I am currently on a low ...
4 answers • 8 Aug 2013
I have bipolar disorder,depression,anxiety,and ptsd. i switched from zoloft to celexa to deprakote er to prozac to laxapro. Didnt know celexa and ...
1 answer • 23 Nov 2013
... depression and didnt know i had ocd until i went off it 4 years ago because i was anxious a lot and thought i should try something else. (A ...
1 answer • 6 Sep 2014
I have been on Lexapro for over 15 years and I feel it is no longer helping me at all with my Anxiety and Depression. How should I cross taper this. ...
3 answers • 20 Dec 2014